# SDR CA070531004

- Difficulty date: May 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 15,961 hours
- Engine: Rroyce RB211*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, A PAPER BURNING SMELL AT SEAT 26DE WAS REPORTED TO THE CABIN CREW. THE AUDIO SYSTEM WAS SHUTOFF IAW PRECAUTION AND SMELL DISAPPEARED AFTER 20 MINUTES. THE AUDIO SYSTEM WAS TESTED ON ARRIVAL AND THE AREA INSPECTED FOR BURNING MARKS. AUDIO SYSTEM AND AREA WAS FOUND NORMAL WITH NO DEFECT. AIRCRAFT WAS RETURN TO SERVICE WITH NO REPEAT.   (TC NR 20070531004)
